# SDR SWAA080612

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 69,845 hours, 52,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6555707
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - MLG WHEEL WELL FIRE LIGHT ILLUMINATED DURING CLIMBOUT OF BWI.  REMOVED AND REPLACED FIRE LOOP PER MM.
